# SDR HEEA967180

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066106701
- Condition: Defective
- Location: Cockpit Vor
- Component: KN53
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOR BEARING OUT OF TOLERANCE.  24 MONTH INSPECTION DUE.
